Consult Online With India's Top Doctors
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Sir I am addicted of codeine syrup for last 5 years but I have quit that before 2 months and I am on pill given by psychiatrist. But still I am feeling confused anxiety and I have lots of gas nowadays after quitting codeine I am now in gerd. My heart burns after eating plss help me I have quit my drug but pls answer when I will feel normal daily I feel that I am going to die or having heart attack.

1 Doctor Answered
This may be due to side effects of the pill. Your insomnia may be due several reasons like mental exertion, worry, depression, overwork, continuous exposure to computer/ mobile screen and other health problems. Avoid sleep during daytime. Have early and light dinner so that the food is digested before you go to bed. Don’t do any concentrated mental work thereafter so that your mind is calm and quiet when you go to bed and lingering thoughts in mind don’t disturb your sleep. Keep your bed room comfortably cooler. Have a good night sleep. If you still have problem, homeopathy has very good solution. No side effects. No addiction. Please take homeopathic medicine arsenic album 200-once daily in the evening for 5 days. Consult me through “Lybrate text consult” for further prescription and treatment.
1 person found this helpful
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.